# SDR VJ3R2014FA0000298

- Difficulty date: May 2, 2014
- Submitted: May 2, 2014
- Operation: General aviation
- Aircraft: N5587K
- Make and model: Beech F33A
- Aircraft serial: CE1392
- Aircraft time: 23,765 hours
- Engine: Cont IO520BB
- Engine time: 417 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1126
- Condition: Failed
- Location: Strobe
- Part time: 1,377 hours, 5,509 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE STROBE LIGHTS WERE INOPERATIVE.  TROUBLESHOT AND DISCOVERED THAT THE STROBE LIGHT CIRCUIT BREAKER WAS FAULTY,  REPLACED STROBE LIGHT CIRCUIT BREAKER WITH NEW AND STROBE LIGHTS OPERATED NORMALLY.
